# SDR DXTA2025090404798

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N456QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500698
- Aircraft time: 2,430 hours, 1,864 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BOTH BRAKES ARE "CHATTERING" WHEN LIGHT TO MODERATE BRAKE PRESSURE IS APPLIED. MAKES TAXIING INCREDIBLY UNCOMFORTABLE.   INSPECTED BRAKE ASSEMBLIES WHEN ACFT GOT MOVED INTO HANGAR. NOTED THAT BOTH BRAKES WERE AT AN EVEN TEMPERATURE, MEASURED LT BRAKE PIN AT 12MM & RT BRAKE PIN AT 8 MM WITH BRAKES SET.  INSPECTED PUCKS FOR LEAKAGE & NO LEAKS NOTED.  NO FAULTS PRESENT ON CMC,  ALL STATUES GREEN & BRAKE TRANSDUCERS WERE FUNCTIONAL.  JUMP CONNECTOR PINS 2 AND 3 AS REQUIRED TO ACTIVATE BCU. PUMPED BRAKES & NOTED PRESSURES WERE FAIRLY EVEN ON CMC.  INSPECT BOTH BRAKES FOR OPS & LEAKS, WITH NONE NOTED. BRAKES APPLIED EVENLY & DID NOT HAVE ANY NOISE WHILE ACFT WAS STATIC.  BLED BRAKES ON NORMAL & EMERGENCY, BOTH BRAKES HAD NO AIR & FLUID WAS CLEAN COMING OUT.  DISCONNECTED JUMPER WIRE & INSTALLED CONNECTOR. SERVICED HYD RESERVOIR, AFTER MX, NO FAULTS POSTED ON CMC & REMOVED CARD FROM ACFT.  TAXIIED ACFT SEVERAL TIMES. NO CHATTERING FELT WHEN BRAKES PRESSED & NO DEFECTS WITH BRAKES GRABBING WHEN BRAKES WERENT APPLIED,
